Some coupled coincidence point results without compatibility

Research output: Contribution to journalArticle

Abstract

In this article, without using the notion of compatible mappings, we prove the existence and uniqueness of coupled coincidence points for mixed gmonotone mappings in the setting of partially ordered metric spaces, these results improve and generalize some well-known results in the literature.

Original languageEnglish
Pages (from-to)361-372
Number of pages12
JournalMalaysian Journal of Mathematical Sciences
Volume10
Publication statusPublished - 2016

Fingerprint

Coincidence Point
Compatibility
Compatible Mappings
Metric space
Existence and Uniqueness
Generalise

Keywords

  • Coupled coincidence point
  • G-mixed monotone property
  • Partially ordered metric space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some coupled coincidence point results without compatibility. / Fawzia, S.; Md. Noorani, Mohd. Salmi.

In: Malaysian Journal of Mathematical Sciences, Vol. 10, 2016, p. 361-372.

Research output: Contribution to journalArticle

@article{7c383d6eb859420b9d709752248ec313,
title = "Some coupled coincidence point results without compatibility",
abstract = "In this article, without using the notion of compatible mappings, we prove the existence and uniqueness of coupled coincidence points for mixed gmonotone mappings in the setting of partially ordered metric spaces, these results improve and generalize some well-known results in the literature.",
keywords = "Coupled coincidence point, G-mixed monotone property, Partially ordered metric space",
author = "S. Fawzia and {Md. Noorani}, {Mohd. Salmi}",
year = "2016",
language = "English",
volume = "10",
pages = "361--372",
journal = "Malaysian Journal of Mathematical Sciences",
issn = "1823-8343",
publisher = "Institute for Mathematical Research",

}

TY - JOUR

T1 - Some coupled coincidence point results without compatibility

AU - Fawzia, S.

AU - Md. Noorani, Mohd. Salmi

PY - 2016

Y1 - 2016

N2 - In this article, without using the notion of compatible mappings, we prove the existence and uniqueness of coupled coincidence points for mixed gmonotone mappings in the setting of partially ordered metric spaces, these results improve and generalize some well-known results in the literature.

AB - In this article, without using the notion of compatible mappings, we prove the existence and uniqueness of coupled coincidence points for mixed gmonotone mappings in the setting of partially ordered metric spaces, these results improve and generalize some well-known results in the literature.

KW - Coupled coincidence point

KW - G-mixed monotone property

KW - Partially ordered metric space

UR - http://www.scopus.com/inward/record.url?scp=85012244004&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012244004&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85012244004

VL - 10

SP - 361

EP - 372

JO - Malaysian Journal of Mathematical Sciences

JF - Malaysian Journal of Mathematical Sciences

SN - 1823-8343

ER -